Connections between ideals of non-commutative generalizations of $MV$-algebras and ideals of their underlying lattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 195-200
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2001_40_1_a17,
author = {Rach\r{u}nek, Ji\v{r}{\'\i}},
title = {Connections between ideals of non-commutative generalizations of $MV$-algebras and ideals of their underlying lattices},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {195--200},
year = {2001},
volume = {40},
number = {1},
mrnumber = {1904695},
zbl = {1040.06005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a17/}
}
TY - JOUR AU - Rachůnek, Jiří TI - Connections between ideals of non-commutative generalizations of $MV$-algebras and ideals of their underlying lattices JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2001 SP - 195 EP - 200 VL - 40 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a17/ LA - en ID - AUPO_2001_40_1_a17 ER -
%0 Journal Article %A Rachůnek, Jiří %T Connections between ideals of non-commutative generalizations of $MV$-algebras and ideals of their underlying lattices %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2001 %P 195-200 %V 40 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a17/ %G en %F AUPO_2001_40_1_a17
Rachůnek, Jiří. Connections between ideals of non-commutative generalizations of $MV$-algebras and ideals of their underlying lattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 195-200. http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a17/